Alert archive / New York / Flash Flood Warnings in 2024
Flash Flood Warning 21, NWS Buffalo, NY
NWS Buffalo, NY issued this flash flood warning at Sep 21, 2024, 6:18 PM EDT for Allegany County, New York. It was in force for 2 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 21, 2024, 6:18 PM EDT (22:18 UTC)
- Expired
- Sep 21, 2024, 8:46 PM EDT
- In force
- 2 hr
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Flood severity
- None
County Allegany County, NY
The radar
The Buffalo radar (KBUF), 111 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 21, 6:55 PM EDT | FLASH FLOOD | 2 E Wellsville, NY | Delayed report. Portion of Traux Road washed out, Funland inundated with waters, flooding on Trapping Brook Road and North Broad Street in Wellsville. |
| Sep 21, 7:00 PM EDT | FLASH FLOOD | Wellsville, NY | Reports of numerous roads flooding and roads closed in Wellsville. |
| Sep 21, 7:30 PM EDT | FLASH FLOOD | 2 E Wellsville, NY | Delayed Report. Flooding on Voorhees Hill Road. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 10.3 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 39 J/kg
- Mixed-layer CIN
- -173 J/kg
- Mixed-layer LCL
- 1574 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
761
WGUS51 KBUF 212218
FFWBUF
NYC003-220215-
/O.NEW.KBUF.FF.W.0021.240921T2218Z-240922T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Buffalo NY
618 PM EDT Sat Sep 21 2024
The National Weather Service in Buffalo has issued a
* Flash Flood Warning for...
South Central Allegany County in western New York...
* Until 1015 PM EDT.
* At 618 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 1 to 1.5 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Wellsville, Friendship, Scio, Belmont, Knight Creek and Stannards.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 4212 7817 4217 7814 4224 7808 4220 7793
4200 7788 4200 7791 4200 7793 4200 7798
4209 7812
FLASH FLOOD...RADAR INDICATED
$$
PP2 follow-up statements
242
WGUS71 KBUF 212343
FFSBUF
Flash Flood Statement
National Weather Service Buffalo NY
743 PM EDT Sat Sep 21 2024
NYC003-220215-
/O.CON.KBUF.FF.W.0021.000000T0000Z-240922T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Allegany NY-
743 PM EDT Sat Sep 21 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT THIS
EVENING FOR SOUTH CENTRAL ALLEGANY COUNTY...
At 743 PM EDT, local law enforcement reported thunderstorms
producing heavy rain across the warned area. Up to 3.5 inches of
rain have fallen. Additional rainfall amounts up to 0.5 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas. Creeks and streams can
continue to rise even after the heavy rainfall threat
has ended.
Some locations that will experience flash flooding include...
Wellsville, Friendship, Scio, Belmont, Knight Creek and Stannards.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be aware of your surroundings and do not drive on flooded roads.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 4212 7817 4217 7814 4224 7808 4220 7793
4200 7788 4200 7791 4200 7793 4200 7798
4209 7812
FLASH FLOOD...OBSERVED
$$
PP756
WGUS71 KBUF 220046
FFSBUF
Flash Flood Statement
National Weather Service Buffalo NY
846 PM EDT Sat Sep 21 2024
NYC003-220056-
/O.CAN.KBUF.FF.W.0021.000000T0000Z-240922T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Allegany NY-
846 PM EDT Sat Sep 21 2024
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTH CENTRAL ALLEGANY
COUNTY...
...FLOOD WARNING NOW IN EFFECT UNTIL 1230 AM SUNDAY...
The heavy rain has ended. However, numerous roads remain closed due
to flooding. It will take several hours for all the water from
earlier storms to work through local drainage systems in urban areas.
Please continue to heed remaining road closures.
&&
LAT...LON 4212 7817 4217 7814 4224 7808 4220 7793
4200 7788 4200 7791 4200 7793 4200 7798
4209 7812
$$
PPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this flash flood warning went out at Sep 21, 4:35 PM EDT, 1 hour 43 minutes earlier.
Area forecast discussion, Sep 21, 4:35 PM EDT, 1 hour 43 minutes before
Area Forecast Discussion National Weather Service Buffalo NY 435 PM EDT Sat Sep 21 2024 .SYNOPSIS... An upper level disturbance will cross the area, producing scattered showers and a few isolated thunderstorms, mainly through this evening across Western New York, the Genesee Valley, and Finger Lakes. A narrow ridge of high pressure will then bring a return to dry weather Sunday. The weather will then turn unsettled, as a cold front moves into the area Monday and stalls out, with several areas of low pressure moving northeast along it through the course of next week, with numerous rounds of showers and a few thunderstorms. && .NEAR TERM /THROUGH SUNDAY/... A mid level shortwave within northwest flow aloft will cross the eastern Great Lakes through this evening. Modest diurnal instability has developed this afternoon with surface-based CAPES nearing 1500 J/Kg. This combined with the forcing from the incoming shortwave will produce an increasing coverage of showers and a few thunderstorms. HREF/HRRR suggesting the best coverage will be across the Genesee Valley/western Finger Lakes and interior Southern Tier through about 8 PM this evening. These storms will be slow moving, so locally heavy rains are possible, along with some small hail. A few showers may reach the eastern Lake Ontario region, but coverage here should be much less. The evening showers/storms will faded by mid to late evening with loss of heating and exiting shortwave, with any remaining spotty showers ending before daybreak Sunday morning. Some clearing along with light winds overnight will promote areas of fog, especially across the Southern Tier and western New York, and in any areas which receive rainfall through this evening. Any morning fog and low stratus will burn off by mid morning, leaving a mix of sun and clouds for the rest of the day with dry weather prevailing as a narrow ridge builds into the eastern Great Lakes. Temperatures will remain above normal with most highs in the mid 70s to around 80. && .SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/... By Sunday night, two upper level shortwaves embedded within the northern and southern branches of the jet streak will initially be located across the northern Rocky Mountains and over the central Plains respectively. These features will move east through Monday, then begin to more deeply phase over the nation's midsection Monday night into Tuesday as a strong ridge amplifies over the western CONUS. The northern stream wave is then progged to peel away and begin traversing the Great Lakes Tuesday night, as the southern stream wave closes off and stalls out over the southern Plains or lower Mississippi Valley. While the exact nature of how the longwave pattern will evolve as a result of this phasing remains a bit uncertain, the overall amplification and deep upstream troughing will bring the eastern Great Lakes a much more unsettled stretch of weather this period (and likely beyond). While Sunday night should be mainly dry, a weakening mid-level warm front and the nose of a 90-100kt 250mb jet rounding the base of the southern stream trough will enter the eastern Great Lakes by early Monday morning. This will provide ample large scale lift to support a round of scattered to widespread showers from west to east through the day Monday. As the jet weakens and lifts northward, the attendant surface low will slow to a crawl just west of the forecast area, leaving the washed out frontal boundary stalled over western NY. This should lower overall coverage and intensity of showers/storms as they move towards the central Finger Lakes and North Country. While more frequent breaks in the precip should also be found across far western NY by Monday afternoon, with the low just to the west cannot rule out additional showers through Tuesday morning. Basin averaged rainfall amounts through Monday night are expected to be between 0.1-0.25". The next round of widespread showers and a few embedded thunderstorms will then move through the region from southwest to northeast late Tuesday afternoon through Tuesday night. With greater upper level support from the poleward exit region of the southern jet streak, this batch looks more impressive in regards to rainfall potential than the one on Monday. Where exactly the heaviest rainfall will occur remains uncertain, though additional amounts of 0.5-1" across much of the area seems likely, with locally higher totals plausible. In regards to temperatures...Monday should be fairly seasonable with highs ranging in the 60s across the higher elevations and low 70s elsewhere. Owed to the stalled boundary in the area, a larger range of temps is expected Tuesday, with highs in the low 70s across far western NY and a range of 60s further east. Some spots on the hilltops could remain in the upper 50s. Lows Sunday night will be quite warm across the Lake Plains of WNY in the low to mid 60s, owed to a stiff southerly breeze and increased cloud cover. Lows further south and east will mostly be in the upper 50s, though the Tug Hill/Western Dacks could dip back into the 40s. Lows Monday and Tuesday nights should then fall back into the 50s in most areas, though a few readings in the low 60s and upper 40s are likely in the typical warm/cold spots. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... A northern stream trough will cross the Great Lakes through Wednesday night as additional robust shortwave energy peels northeastward from the upper level closed low over the southern Plains/lower Mississippi Valley. This will cause the northern stream trough to also slowly close off in the vicinity of New England by Thursday night, then quickly shift off the East Coast and into the western Atlantic by Saturday. Meanwhile, a strong ridge of high pressure across the western CONUS will ride over the southern stream closed low across the Upper Midwest. Much of how this pattern ultimately evolves will hinge upon how the northern/southern stream branches of the jet stream phase earlier in the week, the details of which remain murky at this range. In general, with the northern trough moving across the lakes, expect unsettled weather with periods of rain and possibly a few thunderstorms through at least Wednesday. The aforementioned ridge cresting over the southern stream low should then bring a gradual drying trend from west to east Wednesday night through early Thursday night, though low-end chances (15-25%) for precip linger through Saturday as there could be diurnal, wrap-around, or even possibly some lake enhanced showers during this period. As the details come into better focus however, could see much of this period ultimately being dry. As cooler air pooled within the northern stream low pulls away from New England, areas mainly east of the Genesee Valley will see a gradual, day-to-day warming trend through the end of the week. Temps may be a touch on the cool side in these areas Wednesday/Thursday, though will otherwise average near to a few degrees above normal across the forecast area. && .AVIATION /21Z SATURDAY THROUGH THURSDAY/... A mid level shortwave will cross the region bringing with it a period of cloudiness with VFR bases and scattered showers through this evening. Most of the shower activity will be from western New York to the Finger Lakes. Overall, coverage of the showers will stay scattered to widely scattered, with the best chance of a more organized cluster of showers across the Genesee Valley and Southern Tier between 19z and 24z. There may be a few isolated thunderstorms as well in this area. Given the expected scattered nature of showers, and even more sparse coverage of thunder, used VCSH in the TAFs for now. Tonight, any remaining showers will taper off and end, and skies will partially clear. The light winds and clearing skies will allow areas of IFR fog and low stratus to develop, especially across the Southern Tier and Finger Lakes valleys and in any locations that receive rainfall today. KJHW is the most likely terminal to experience fog and IFR overnight through Sunday morning. Outlook... Sunday...Patchy IFR fog and low stratus through mid morning, then mainly VFR. Monday through Thursday...VFR/MVFR with showers likely and a chance of thunderstorms at times. && .MARINE... East to southeast winds will continue through the weekend on the lower Great Lakes, directing most of the moderate chop into the middle of the lakes and Canadian waters. Low pressure and a cold front will approach from the west late Sunday night and Monday, with increasing south to southeast winds on both lakes. This wind direction will once again keep the greater wave action well offshore and in Canadian waters. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...None. MARINE...None. && SYNOPSIS...Hitchcock/TMA NEAR TERM...Apffel/TMA SHORT TERM...PP LONG TERM...PP AVIATION...Hitchcock/TMA MARINE...Hitchcock
Hazardous weather outlook, Sep 21, 5:09 PM EDT, 1 hour 9 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 509 PM EDT Sat Sep 21 2024 NYZ001>008-010-011-019-020-085-222115- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis- Northern Erie-Genesee-Chautauqua-Cattaraugus-Southern Erie- 509 PM EDT Sat Sep 21 2024 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-222115- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 509 PM EDT Sat Sep 21 2024 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ012>014-021-222115- Wyoming-Livingston-Ontario-Allegany- 509 PM EDT Sat Sep 21 2024 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Tonight. A few thunderstorms may contain large hail and heavy downpours with the potential to cause flash flooding through this evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf Apffel
In the hours before
Special weather statement, Sep 21, 3:52 PM EDT, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Buffalo NY
352 PM EDT Sat Sep 21 2024
NYZ021-212015-
Allegany NY-
352 PM EDT Sat Sep 21 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN ALLEGANY COUNTY
THROUGH 415 PM EDT...
At 351 PM EDT, Doppler radar was tracking a strong thunderstorm over
Whitesville, or 11 miles southeast of Wellsville, moving southeast at
20 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Whitesville and Paynesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4200 7787 4206 7785 4212 7774 4200 7775
TIME...MOT...LOC 1951Z 301DEG 18KT 4205 7774
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
JJRSpecial weather statement, Sep 21, 4:01 PM EDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Buffalo NY
401 PM EDT Sat Sep 21 2024
NYZ012-013-021-212030-
Allegany NY-Livingston NY-Wyoming NY-
401 PM EDT Sat Sep 21 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN WYOMING...
SOUTHWESTERN LIVINGSTON AND NORTH CENTRAL ALLEGANY COUNTIES THROUGH
430 PM EDT...
At 401 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Portageville, or 10 miles west of Letchworth State
Park, moving southeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Letchworth State Park, Warsaw, Portageville, Nunda, Pike, Castile,
Silver Springs, Gainesville, Short Tract, Hermitage, Fillmore, Bliss,
Hunt, Rossburg, and Dalton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4265 7833 4274 7817 4251 7782 4236 7806
TIME...MOT...LOC 2001Z 320DEG 19KT 4262 7818
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
JJRSpecial weather statement, Sep 21, 4:15 PM EDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Buffalo NY
415 PM EDT Sat Sep 21 2024
NYZ021-212045-
Allegany NY-
415 PM EDT Sat Sep 21 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN ALLEGANY COUNTY
THROUGH 445 PM EDT...
At 415 PM EDT, Doppler radar was tracking a strong thunderstorm over
Whitesville, or 11 miles southeast of Wellsville, moving southeast at
5 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Whitesville and Paynesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4207 7784 4215 7774 4210 7774 4200 7775
4200 7787
TIME...MOT...LOC 2015Z 295DEG 5KT 4204 7776
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
JJRSpecial weather statement, Sep 21, 4:28 PM EDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Buffalo NY
428 PM EDT Sat Sep 21 2024
NYZ012-013-021-212115-
Allegany NY-Livingston NY-Wyoming NY-
428 PM EDT Sat Sep 21 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN WYOMING...
SOUTHWESTERN LIVINGSTON AND NORTH CENTRAL ALLEGANY COUNTIES THROUGH
515 PM EDT...
At 428 PM EDT, Doppler radar was tracking a strong thunderstorm near
Portageville, or 8 miles west of Letchworth State Park, moving
southeast at 10 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Letchworth State Park, Warsaw, Portageville, Nunda, Pike, Castile,
Silver Springs, Gainesville, Short Tract, Hermitage, Swain, Bliss,
Hunt, Rossburg, and Dalton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4260 7832 4274 7813 4256 7776 4237 7795
TIME...MOT...LOC 2028Z 306DEG 9KT 4260 7813
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
JJRLocal storm report, Sep 21, 6:16 PM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
616 PM EDT Sat Sep 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM Tstm Wnd Dmg 3 WSW Andover 42.14N 77.85W
09/21/2024 Allegany NY Law Enforcement
&&
KRALocal storm report, Sep 21, 6:18 PM EDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
618 PM EDT Sat Sep 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM Tstm Wnd Dmg 3 WSW Andover 42.14N 77.85W
09/21/2024 Allegany NY Law Enforcement
Tree down on Ray Hill Road.
&&
KRAThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 1:47 PM EDT | Special Weather Statement | BUF | Erie | 28 min |
| Sep 21, 2:15 PM EDT | Special Weather Statement | BUF | Erie | 30 min |
| Sep 21, 3:52 PM EDT | Special Weather Statement | BUF | Allegany | 23 min |
| Sep 21, 4:01 PM EDT | Special Weather Statement | BUF | Wyoming | 29 min |
| Sep 21, 4:15 PM EDT | Special Weather Statement | BUF | Allegany | 30 min |
| Sep 21, 4:28 PM EDT | Special Weather Statement | BUF | Wyoming | 47 min |
| Sep 21, 4:42 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Livingston, Wyoming | 48 min |
| Sep 21, 4:50 PM EDT | Flash Flood Warning | BUF | Allegany | 4 hr |
| Sep 21, 4:51 PM EDT | Severe Thunderstorm Warning | BUF | Allegany | 39 min |
| Sep 21, 5:30 PM EDT | Severe Thunderstorm Warning | BUF | Allegany | 60 min |
| Sep 21, 6:22 PM EDT | Special Weather Statement | BUF | Allegany | 38 min |
| Sep 21, 6:41 PM EDT | Special Weather Statement | BUF | Allegany | 64 min |
| Sep 21, 6:56 PM EDT | Severe Thunderstorm Warning | BUF | Allegany | 49 min |
| Sep 21, 7:27 PM EDT | Flash Flood Warning | BUF | Allegany | 4 hr |
Nearby
Flash Flood Warnings in New York, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.